| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
02/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity: unknown/ not provided.Date of event: unknown, not provided.Best estimate of date of event is between sep.27, 2021 and apr 25, 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to dysphotopsia, blurry vision, glare, halos worsening over 4 months; daily activities significantly affected.Pre-op vision 20/40; post-op vision 20/30 -2.Explanted lens was replaced with a non johnson and johnson iol.No further information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: may 23 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half and with a detached haptic.The lens was cleaned and, no issues that could contribute to or cause visual disturbances or poor visual acuity could be identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that event date was indicated incorrectly in the initial report submitted.Correct event date was feb.22, 2022.This follow up report is submitted to correct this.Field below updated.Section b3: event date: feb.22, 2022.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.